# SDR SIMA20180624003

- Difficulty date: June 24, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 43,340 hours, 38,997 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Backed Out
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA EXIT MARKING SIGN ASSEMBLY INOP. FOUND PIN 4 ON CONNECTOR J8030 PUSH BACKED. RESECURED PIN IN SOCKET IAW SWPM 20-21-00. C/W OPS CHECK OF EMERGENCY LIGHTING SYSTEM IAW AMM 33-50-00 OPS CHECK GOOD.
